# SDR CA150415009

- Difficulty date: April 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 58,489 hours
- Engine: Pwa PW123
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Feeder Cable
- Part number: 82450075001
- Condition: Burned
- Location: Starter
- Part time: 58,886 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT DEFECT NR 1 ITT WORKED FINE IN THE START UP WITH ALL INDICATIONS BUT WHEN AIRBORNE AND CLIMBING TO 17,000 FT HAVE DIGITAL READING ONLY WITH AMBER ITT OVERHEAT LIGHT ILLUMINATED.  DIGITAL ITT READS 632, THE ANALOG READS 0.  WHEN THE PWR WAS ADVANCED, THE ITT ON THE NR 1 ENGINE WOULD NOT INCREASE SIMILAR TO THE NR 2 MAINTENANCE ACTIONS WIRING INSULATION CHECK CARRIED OUT, STARTER FEEDER CABLES FOUND LOOSE, ARCHED AND BURNED.  IT IS UNKNOWN WHY OR HOW THE FEEDER CABLES ATTACHMENTS BECAME LOOSE.  BECAUSE OF THE CLOSE PROXIMITTY OF THE ITT WIRES TO THE FEEDER CABLES THEY WERE DAMAGED AS WELL.  FOUND ITT WIRE SHORTED TO GROUND AT NEAR RECEPTICAL CONNECTOR J1 AT ENGINE FIRWALL CHAFING ON STARTER FEEDER CABLES BUS BAR ATTACH FITTING. LT INBD L/E ASSY REMOVED ALONG WITH WING ROOT AND NACELLE PANELS FOR REPAIR ACCESS. ITT WIRE HARNESS REMOVED FROM ENGINE FIREWALL TO WING ROOT AND NEW CABLE AND TERMINALS INSTALLED.  TERMINATED ITT CABLE TO 7700 P1, CONTACT S1034-001, CHROMAL TO PIN B .  CONTACT S1034-002 ALUMEL (GREEN) PIN A. FIREWALL CONNECTOR TERMINATED.  ALL ACCESS PANELS CLOSED. VISUAL INSPECTION COMPLETED. FUNCTION CHECKED SERVICEABLE. DC FEEDER CABLES, PN 82450075-001, REPLACED IAW AMM 20-45-14. FUNCTION CHECKED SERVICEABLE.
